Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 104, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Nov 7, 2016, 3:41 PM EST. It took effect at Nov 7, 2016, 7:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2016, 3:41 PM EST (20:41 UTC)
- In effect from
- Nov 7, 2016, 7:00 PM EST
- Expired
- Nov 9, 2016, 3:39 AM EST
- In force
- 33 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
402 WHUS73 KAPX 072041 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 341 PM EST MON NOV 7 2016 LMZ323-341-342-344>346-080445- /O.NEW.KAPX.SC.Y.0104.161108T0000Z-161108T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 341 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
6 follow-up statements
045 WHUS73 KAPX 080345 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1045 PM EST MON NOV 7 2016 LHZ345>349-081145- /O.NEW.KAPX.SC.Y.0105.161108T1800Z-161109T1000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1045 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 5 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-081145- /O.EXB.KAPX.SC.Y.0104.161108T1200Z-161109T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1045 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 11 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 11 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-081145- /O.EXT.KAPX.SC.Y.0104.000000T0000Z-161109T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1045 PM EST MON NOV 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
764 WHUS73 KAPX 080908 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 408 AM EST TUE NOV 8 2016 LMZ323-341-342-344>346-081715- /O.EXT.KAPX.SC.Y.0104.000000T0000Z-161109T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 408 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-081715- /O.EXT.KAPX.SC.Y.0105.161108T1500Z-161109T1700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 408 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO NOON EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO NOON EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-081715- /O.EXT.KAPX.SC.Y.0105.161108T1500Z-161109T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 408 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-081715- /O.CON.KAPX.SC.Y.0104.161108T1200Z-161109T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 408 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
796 WHUS73 KAPX 081508 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1008 AM EST TUE NOV 8 2016 LMZ323-341-342-344>346-082300- /O.CON.KAPX.SC.Y.0104.000000T0000Z-161109T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1008 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-082300- /O.CON.KAPX.SC.Y.0105.000000T0000Z-161109T1700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1008 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-082300- /O.CON.KAPX.SC.Y.0104.000000T0000Z-161109T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1008 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-082300- /O.CON.KAPX.SC.Y.0105.000000T0000Z-161109T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 1008 AM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
566 WHUS73 KAPX 082042 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 342 PM EST TUE NOV 8 2016 LMZ323-341-342-344>346-090445- /O.CON.KAPX.SC.Y.0104.000000T0000Z-161109T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 342 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-090445- /O.CON.KAPX.SC.Y.0105.000000T0000Z-161109T1700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 342 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-090400- /O.CON.KAPX.SC.Y.0104.000000T0000Z-161109T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 342 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-090445- /O.CON.KAPX.SC.Y.0105.000000T0000Z-161109T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 342 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
742 WHUS73 KAPX 090331 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 PM EST TUE NOV 8 2016 LSZ321-322-090445- /O.CAN.KAPX.SC.Y.0104.000000T0000Z-161109T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1031 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ323-341-342-344>346-091145- /O.CON.KAPX.SC.Y.0104.000000T0000Z-161109T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1031 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-091145- /O.CON.KAPX.SC.Y.0105.000000T0000Z-161109T1700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1031 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-091145- /O.CON.KAPX.SC.Y.0105.000000T0000Z-161109T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 1031 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
624 WHUS73 KAPX 090839 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 339 AM EST WED NOV 9 2016 LMZ323-341-342-344>346-090945- /O.CAN.KAPX.SC.Y.0104.000000T0000Z-161109T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 339 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345-346-090945- /O.CAN.KAPX.SC.Y.0105.000000T0000Z-161109T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 339 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-091645- /O.CON.KAPX.SC.Y.0105.000000T0000Z-161109T1700Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 339 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 2:34 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Nov 7, 2:34 PM EST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
234 PM EST Mon Nov 7 2016
.SHORT TERM...(This evening and overnight)
Issued at 149 PM EST Mon Nov 7 2016
...Quiet overnight...
Pattern Synopsis/Forecast...Currently upper trough across the
Plainsstates. Cold front along the MN/Dakota border with thin band
of scattered showers over MN/SD. Sharp upper ridge is over the
eastern U.S. with surface high still clinging to the Great Lakes
region. Upper wave moving across the northern Midwest
with attending cold front is expected to cross northern Michigan
Tuesday. Low level moisture will increase as the front moves east
with thin band of descent lift ahead of the front.
Primary Forecast Concerns...Only concern tonight will be increasing
SW flow and duration of that flow ahead of the cold front. SCAs will
probably be needed on the Lake Michigan side overnight for high
waves and marginal gusts. Next concern is shower chances Tuesday.
Enough moisture present for at least likely pops ahead of the
front Tuesday morning with some wraparound precipitation arriving
Tuesday afternoon. Low level airmass appears to be cold enough for
some lake effect contribution in the afternoon as well as 850mb
temps drop to just below 0c and 700mb temps drop to -4c and
convective/inversion depth of around 7.5kft. Precipitation will
remain all rain.
.LONG TERM...(Wednesday through Monday)
Issued at 149 PM EST Mon Nov 7 2016
...More quiet wx ahead...
High impact weather potential: none.
Shortwave trof will be exiting across Lake Huron Tuesday evening.
Broad upper ridging is seen in it's wake across the western and
central states, with faster flow and upper level disturbances
transiting southern Canada. A shortwave ridge will fold over into MI
early Thursday. Some lake effect showers are possible early on in
the long-term period, but otherwise Wed-Thu will see mainly quiet wx
and yet another warming trend kick in.
Tue night/Wed...northern MI will just get grazed by the 850mb
thermal trof plunging southward in the wake of Tuesdays system.
850mb temps of -8 to -10c will target Lake Ontario; this forecast
would look drastically different if this was headed just a bit
further west. Instead, 850mb temps of -2c will only scrape by the St
Marys River Valley and APN late Tue night into Wed. The n to nnw
1000-850mb fetch will support sct lake effect rain showers near
Rogers City/APN...in far western Chip/Mack Counties...and near and
west of M-66 in nw lower MI Tue night. None of this is going to be
impressive, as inversion heights struggle to reach even 4k ft Tue
night, and will be further squelched on Wed. A lot of dry air in the
5k-10k ft layer, especially after Tue evening, to further limit lake
effect precip coverage. Lake effect regimes will hang onto plenty of
cloud cover until late Wed, when cu/stratocu should erode somewhat.
Cloud cover will erode earlier in the day on Wed outside of lake
effect locales.
Min temps mid 30s to around 40f. Max temps mid 40s to around 50f.
Wed night/Thu...surface ridge crosses northern MI early Wed night,
backing 1000-850mb winds to west and resuming warm advection. 850mb
temps will poke back up to around 10C by midday Thu. However, the
next cold will be pushing across Superior during the day, and will
likely reach eastern upper MI by evening. This is another moisture-
starved system, and most precip appears likely to be post-frontal
and to our north thru late Thu (where 500mb height falls are more
prominent). After partly cloudy to mostly clear skies Wed night,
clouds will increase Thu, especially in eastern upper MI in the
afternoon. But will refrain from introducing any late-day pops into
eastern upper MI at this time.
Min temps 30s to around 40f. Max temps mid 50s to around 60f.
Thursday will be breezy, especially in the afternoon.
A brief shot of cold air over the weekend remains the focus for
weather through the extended period. This will bring enough over
lake instability to bring some lake effect showers. It is not out of
the question for some areas to see snow mixing overnight, but it's a
bit far out to nail down the thermal profiles. Temperatures Friday
and Saturday will be closer to normal than what we have been, but
above normal temperatures will return by the beginning of the week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1222 PM EST Mon Nov 7 2016
MVFR conditions and LLWS expected after midnight. Increasing SW
flow ahead of a cold front will bring the probability of LLWS
between midnight and daybreak. Also MVFR clouds and visibilites
are expected ahead of the cold front with the possibility of
showers between 08z and 18z Tuesday. VFR conditions continue until
midnight with gusty SW winds.
&&
.MARINE...
Issued at 149 PM EST Mon Nov 7 2016
Increasing S/SW wind this evening will bring the need for Small
Craft Advisories on the Lake Michigan side due to waves and
marginal wind gusts. The winds were increasing ahead of a cold
front that will pass through the region Tuesday. More SCAs will
probably be needed later Tuesday as the flow becomes northwesterly
and increases once again.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY from 7 PM this evening to 7 AM EST Tuesday
for LMZ323-341-342-344>346.
LS...NONE.
&&
SHORT TERM...Farina
LONG TERM...JZ/Mayhew
AVIATION...Farina
MARINE...FarinaHazardous weather outlook, Nov 7, 2:37 PM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 237 PM EST MON NOV 7 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-081945- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 237 PM EST MON NOV 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.